# SDR COMA9560549

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304448
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,573 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT ENGINE DRIVEN HYDRAULIC PUMP IS LEAKING.  REPLACED RT HYDRAULIC PUMP.
